Existence Results for p-laplacian-like systems of O.D.E.'s

M. Garcla-Huidobro, R. Manásevich, Mitsuharu Otani

    Research output: Contribution to journalArticle

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)253-285
    Number of pages33
    JournalFunkcialaj Ekvacioj
    Volume46
    Issue number2
    DOIs
    Publication statusPublished - 2003 Jan 1

    Fingerprint

    P-Laplacian
    Existence Results

    ASJC Scopus subject areas

    • Analysis
    • Algebra and Number Theory
    • Geometry and Topology

    Cite this

    Existence Results for p-laplacian-like systems of O.D.E.'s. / Garcla-Huidobro, M.; Manásevich, R.; Otani, Mitsuharu.

    In: Funkcialaj Ekvacioj, Vol. 46, No. 2, 01.01.2003, p. 253-285.

    Research output: Contribution to journalArticle

    Garcla-Huidobro, M. ; Manásevich, R. ; Otani, Mitsuharu. / Existence Results for p-laplacian-like systems of O.D.E.'s. In: Funkcialaj Ekvacioj. 2003 ; Vol. 46, No. 2. pp. 253-285.
    @article{e0e7ae1408bf4a3096131d4610a83134,
    title = "Existence Results for p-laplacian-like systems of O.D.E.'s",
    author = "M. Garcla-Huidobro and R. Man{\'a}sevich and Mitsuharu Otani",
    year = "2003",
    month = "1",
    day = "1",
    doi = "10.1619/fesi.46.253",
    language = "English",
    volume = "46",
    pages = "253--285",
    journal = "Funkcialaj Ekvacioj",
    issn = "0532-8721",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "2",

    }

    TY - JOUR

    T1 - Existence Results for p-laplacian-like systems of O.D.E.'s

    AU - Garcla-Huidobro, M.

    AU - Manásevich, R.

    AU - Otani, Mitsuharu

    PY - 2003/1/1

    Y1 - 2003/1/1

    UR - http://www.scopus.com/inward/record.url?scp=36248980909&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=36248980909&partnerID=8YFLogxK

    U2 - 10.1619/fesi.46.253

    DO - 10.1619/fesi.46.253

    M3 - Article

    AN - SCOPUS:36248980909

    VL - 46

    SP - 253

    EP - 285

    JO - Funkcialaj Ekvacioj

    JF - Funkcialaj Ekvacioj

    SN - 0532-8721

    IS - 2

    ER -